frog Posted March 15, 2009 Share Posted March 15, 2009 Has anybody else experienced trouble sleeping while on Wellbutrin? Or, for those with BP, mania? I had to be on a sleeping pill the whole time I was on Wellbutrin. When I stopped the sleeping pill I developed mania, though I was also on Seroquel and lamotrigine. Now I'm just on Seroquel and lamotrigine and sleep really well, despite the Seroquel dose being lower than before, without any of that yucky going-into-a-coma feeling from the Zopiclone (sleeping pill). I'm trying to figure out if it was the Wellbutrin that pushed me over the edge, or whether the Seroquel/lamotrigine combo wasn't good enough to keep me from mania (it still doesn't make me feel good - I think the Seroquel actually makes me feel lousy - but that's another story). Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.